# SDR 01FDEA00641

- Difficulty date: August 3, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5530 · Vertical Stabilizer
- Part: Shear Tie
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE FOR VERTICAL STAB SKIN AT RIB NR 3 BETWEEN STR 6R & 7R.  *S/D*  REMOVED AND REPLACED SHEAR TIE PER SRM 51-30-2.
